# SDR SRAA970419

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND 1 EMERGENCY EXIT LIGHT INOP.  REPLACED EMERGENCY EXIT LIGHT ASS'Y AND OPS CHECK GOOD PER MM CH 33.
